| Catalog Number |
48999000 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/13/2016
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that; the rigid screw driver tip snapped off during insertion of a screw.
Additional Manufacturer Narrative
Result: the returned was confirmed to have its tip fractured upon visual inspection of the returned device.The fracture pieces were not returned.Both sides of the screwdriver tip were fractured off from the main shaft.No relevant issues were found in the manufacturing records of the device lot that may have contributed to the reported event.Manufacturing history review revealed that the instrument was manufactured and released more than 3 years ago.The ifu for anchor l indicates that instruments which have experienced extensive use or extensive force are more susceptible to fracture.Conclusion: the plausible root cause of the reported event is normal wear and tear of instruments.
Event or Problem Description